Advertisement

Reactions Weekly

, Volume 1769, Issue 1, pp 353–353 | Cite as

Pembrolizumab

Myositis: 2 case reports
Case report
  • 16 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A report described one 78-year-old man and one 72-year-old woman, who developed myositis or necrotising myositis during treatment with pembrolizumab [routes, dosages, duration of treatment to reaction onsets not stated].

Case 1: The 78-old-year man developed myositis during treatment with pembrolizumab. He had a medical history of urinary cancer and presented with generalised weakness. Subsequently, he was diagnosed with renal, pelvis, and ureter cancer with multiple metastases of lymph nodes 2 years prior to the present consultation. His tumour worsened, despite the treatment with vinblastine, doxorubicin [adriamycin], cisplatin, gemcitabine and methotrexate. Subsequently, he started receiving pembrolizumab for the enlargement of lymph nodes. At the second course of...

Reference

  1. Kamo H, et al. Pembrolizumab-related systemic myositis involving ocular and hindneck muscles resembling myasthenic gravis: A case report. BMC Neurology 19: 184, No. 1, 5 Aug 2019. Available from: URL: http://doi.org/10.1186/s12883-019-1416-1 - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations